# SDR 99ZZZX3519

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N204PC
- Make and model: Bolkms BO105S
- Aircraft serial: S895
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Failed
- Location: Lt Engine
- Component: ALAA1
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER LEFT ENGINE START (NORMAL) AND WARM-UP, THROTTLE LEVER WAS MOVED TO FLIGHT IDLE.  ENGINE WENT TO 90 PERCENT TORQUE WITH A ROTOR RPM OF 110 PERCENT.  N1 AND N2 SPEEDS WERE ERRATIC.  ENGINE SHUT DOWN.  PR LINE ISOLATED FROM GOVERNOR TO FUEL CONTROL.  FUEL CONTROL RESPONDED NORMALLY TO THROTTLE LEVER MOVEMENT.  GOVERNOR REMOVED.  IT WAS NOTICED GOVERNOR DRIVE SHAFT COUPLING WAS SLIPPING/OVERRUNNING.
